U.S. doctors online nowAsk doctors free
India
A 21-year-old male asked:

I was diagnosed with migrane 2 years ago but now i hardly get a headache but now whenever i sit on computer or use laptop now i get very bad headache and i have to take my migrane meds i get ok. but this is my everyday problem. i feel miserable on pc?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
The computer is a migraine trigger, and suspect much is due to blue light levels, which can be adjusted. However, the consistency urges a preventative approach, and several OTC and/or prescription meds could be selected. Your neurologist should be of value.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 12, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.